# SDR HALA2010101400532

- Difficulty date: October 14, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- Engine: Pwa PW4062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY A1 UPPER AND LOWER UNITS HAVE NUMEROUS DEFECTS AND EXTENSIVE CORROSION IN EXTRUSIONS.  EXTRUSIONS FABRICATED AND REPLACED IAW SELL CMM 25-38-73, REV 4, SRM 25-32-03 AND SRM D634T210 REV 84, AND AIR NZ TI190136349-0001, HAL M105 FILE NR 585167 TO UPPER FRONT EDGE EXTRUSION.  UPPER UNIT EDGE CAPPINGS AND BLOCK REPAIRED, LOWER DECK REPAIRED.  AREA REPROTECTED AND SEALED.
